# SDR TWAA9910501

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A, E

## Discrepancy

THE NUMBER TWO ENGINE INJESTED BIRDS DURING TAKEOFF.  THE ENGINE WAS SHUTDOWN DUE TO STALLS AND THE FLIGHT RETURNED TO CLE.  DAMAGED COMPRESSOR BLADES WERE DRESSED OUT TO FLY BACK LIMITS.  CHECK-C 4-17-99 STL.
